# SDR CALA9800390

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Sign
- Part number: 1000401
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE APPEARED MOMENTARILY IN CABIN AT PUSH TIME.  MAINTENANCE FOUND THE NO SMOKING FASTEN SEAT BELT SYSTEM INOPERATIVE WITH THE ROW 6 ABC OVERHEAD PSU BASE ASSEMBLY SHORTED OUT.  THE WIRES FOR PSU AT ROW 6 ABC WERE CUT AND STOWED AND THE SYSTEM WAS PLACARDED INOPERATIVE.
